# SDR DALA2016071605356

- Difficulty date: July 15, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 66,683 hours, 48,801 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW UP TO NR 33: RT WING REAR SPAR WEB HAS 2 CIRCULAR DAMAGE MARKS APPROXIMATELY 0.125" IN DIAMETER LOCATED 3" INBD FROM INBD LOWER STUD, ON THE SECOND LOWER ROW OF PULLED FASTENERS.  LOG PAGE ENTERED FOR SDR REPORTING.  SUMMARY SEE NR FOR ADDITIONAL INFORMATION 035-0001:5710-01110-05/012 00034.  REPAIRED IAW PRI 548718-14, REV NR 2, ER/A 548718-14AD, REV A.
